Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Effect of taking overdose of solpadol tablets 30/500

I took two solpadol tablets 30/500 ten minutes ago, but I think I took another two of the same dose about an hour ago. I forgot I had taken the first dose, will this affect me at all?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  3105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to health care magic!!
you seem to have taken a high dose of the tablet.
Side effects can include constipation, skin rashes, dizziness, sedation, shortness of breath, hypersensitivity reaction, fainting (syncope or near syncope), nausea and/or vomiting, confusion, loss of short-term memory, drowsiness, changes in blood, allergic reactions, euphoria, dysphoria, abdominal pain, pruritus (itching), easy bruising, bleeding gums, dry mouth and addiction.
If you are experiencing any of the above kindly goto a nearby hospital and get yourself evaluated for toxicity of the drug.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor